IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PRMU Conf / Next PRMU Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Pattern Recognition and Media Understanding (PRMU) [schedule] [select]
Chair Hiroshi Murase
Vice Chair Shin-ichi Satoh, Kazuhiko Sumi
Secretary Yoshito Mekada, Kouichi Kise
Assistant Itaru Kitahara, Syuuji Senda

Conference Date Thu, Jan 18, 2007 09:00 - 17:15
Fri, Jan 19, 2007 09:00 - 16:45
Topics  
Conference Place ATR 
Address 2-2-2 Hikaridai, Keihanna Science City, Kyoto 619-0288
Transportation Guide From Shinhosono station Nara Kotsu Bus(10 minutes)
http://www.atr.co.jp/html/access/access_j.html
Contact
Person
Norihiro Hagita
0774-95-1400
Sponsors The Virtual Reality Society of Japan, SIG-MR
Announcement Please join us for an opening reception in Jan-18 evening.

Thu, Jan 18 AM 
09:00 - 10:30
(1) 09:00-09:30 Video presentation satisfying multiple users’ requirements using multiple PTZ cameras in child-care facility Sumika Ohno, Tomoya Ishikawa, Kazumasa Yamazawa, Naokazu Yokoya (NAIST)
(2) 09:30-10:00 Stereo Image Generation with Image-Based Rendering by Depth Estimation Maiya Hori, Masayuki Kanbara, Naokazu Yokoya (NAIST)
(3) 10:00-10:30 Automating Viewpoint Decision Method for Generating a 3D Soccer Video Itaru Kitahara, Koichuro Hashimoto, Yoshinari Kameda, Yuichi Ohta (Univ. of Tsukuba)
  10:30-10:45 Break ( 15 min. )
Thu, Jan 18 AM 
10:45 - 11:45
(4) 10:45-11:45 [Fellow Memorial Lecture]
-
-- - --
Katsushi Ikeuchi (Univ, of Tokyo)
  11:45-13:15 Lunch ( 90 min. )
Thu, Jan 18 PM 
13:15 - 14:15
(5) 13:15-14:15 [Fellow Memorial Lecture]
-
-- - --
Takashi Matsuyama (Kyoto Univ.)
  14:15-14:30 Break ( 15 min. )
Thu, Jan 18 PM 
14:30 - 16:00
(6) 14:30-15:00 Data-dependent feature extraction for face detection Hiromu Hayashi, Toshikazu Wada, Haiyuan Wu (Wakayama Univ)
(7) 15:00-15:30 Face detection with GA and Adaboost Takeshi Yamada, Haiyuan Wu, Toshikazu Wada (Wakayama Univ.)
(8) 15:30-16:00 An algorithm embedded in an illuminance sensor netowork for tracking people Makoto Ueki, Takuya Murakita, Hiroshi Ishiguro (Osaka Univ.)
  16:00-16:15 Break ( 15 min. )
Thu, Jan 18 PM 
16:15 - 17:15
(9) 16:15-16:45 On eye-model personalization for automatic visual line estamation Yosuke Kitagawa, Haiyuan Wu, Toshikazu Wada, Takekazu Kato (Wakayama Univ.)
(10) 16:45-17:15 The Method to Describe Image by Low Dimension using the Center of Clusters on Self-Organizing Map Ichiro Sudo, Tomomi Yuno, Masatoshi Yokokawa, Kenji Kudo, Masatoshi Sekine (TUAT)
Fri, Jan 19 AM 
09:00 - 11:00
(11) 09:00-09:30 AR Authoring System for Annotation Information Based on Shape of Target Real Object. Takahiro Kotani, Koji Makita, Masayuki Kanbara, Naokazu Yokoya (NAIST)
(12) 09:30-10:00 Visually Elegant and Robust Semi-Fiducials for Geometric Registration in Mixed Reality (1) Yusuke Yoshida, Ryuhei Tenmoku, Fumihisa Shibata, Asako Kimura, Hideyuki Tamura (Ritsumeikan Univ.)
(13) 10:00-10:30 A New Framework for Tracking by Maintaining Multiple Global Hypotheses for Augmented Reality Kenichi Hayashi, Hirokazu Kato, Shogo Nishida (Osaka Univ.)
(14) 10:30-11:00 Camera Position and Posture Estimation for a Still Image Based on a Landmark Database Using Scale-Invariant Features Mitsutaka Susuki, Tomokazu Sato, Naokazu Yokoya (NAIST)
  11:00-11:15 Break ( 15 min. )
Fri, Jan 19 AM 
11:15 - 11:45
(15) 11:15-11:45 A Report on ISMAR06
-- Recent Trends of Mixed Reality Research --
Kiyoshi Kiyokawa (Osaka Univ.), Itaru Kitahara (Univ. of Tsukuba), Ryuhei Tenmoku (Ritsumeikan Univ.), Masayuki Kanbara (NAIST)
  11:45-13:00 Lunch ( 75 min. )
Fri, Jan 19 PM 
13:00 - 15:00
(16) 13:00-13:30 Exploring Visio-Haptic Mixed Reality Christian Sandor, Tsuyoshi Kuroki, Shinji Uchiyama, Hiroyuki Yamamoto (Canon)
(17) 13:30-14:00 Deblurring on Display Plane by Pre-Correction of Projection Image for Projection Based Augmented Reality Yuji Oyamada, Hideo Saito (Keio Univ.)
(18) 14:00-14:30 Estimation of Destination from Walking Patterns using Hidden Markov Model
-- Evaluation Based on Cumulative Discrimination Rate --
Akihiro Nishimura, Soichiro Morishita, Hajime Asama (Tokyo Univ.)
(19) 14:30-15:00 Camera-Shake 3D Measurement Kazuki Nishi, Ryuichi Ogino (UEC), Yasuo Masaki, Masaya Oita, Yutaka Takahashi, Hideto Yoshimura (FUNAI)
  15:00-15:15 Break ( 15 min. )
Fri, Jan 19 PM 
15:15 - 16:45
(20) 15:15-15:45 An Accelerated Nearest Neighbor Image Search by Principal Component Tree using Integral Image Junya Fujiwara, Hidetaka Arai, Takekazu Kato, Toshikazu Wada (Wakayama Univ.)
(21) 15:45-16:15 Fast Refining Method of Contour's Class Using the Description of Hierarchical Convex/Concave Structure Ryohei Kamiya, Taketoshi Mori (Tokyo Univ.)
(22) 16:15-16:45 Clustering by the K-Means Algorithm Using Split and Merge Operations Kazuko Kurahashi, Fujiki Morii (Nara Women's Univ.)

Announcement for Speakers
General Talk (30)Each speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
PRMU Technical Committee on Pattern Recognition and Media Understanding (PRMU)   [Latest Schedule]
Contact Address  


Last modified: 2007-01-25 17:40:00


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PRMU Schedule Page]   /  
 
 Go Top  Go Back   Prev PRMU Conf / Next PRMU Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan